# SDR DHL9780209C

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT LOWER T/E ACCESS PANEL 54G EXTERIOR HAS SEVERAL DENTS.  REMOVED DAMAGED PANEL, REPAIRED AND INSTALLED PER SRM SRM 51-3-0.
